# SDR IXXA20161123146

- Difficulty date: October 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 742-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO BS 765-770 APPROXIMATELY, CORRODED INBOARD SIDE OF STRINGER 37L. REPAIRED AREA IAW 47223REA 18 AND SRM 53-00-01 FIGURE 201.  AIRCRAFT GROUNDED.
